Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 58, NWS Buffalo, NY

August 4, 2015

NWS Buffalo, NY issued this small craft advisory at Aug 4, 2015, 4:06 AM EDT. It took effect at Aug 4, 2015, 2:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 4, 2015, 4:06 AM EDT (08:06 UTC)
In effect from
Aug 4, 2015, 2:00 PM EDT
Expired
Aug 4, 2015, 10:28 PM EDT
In force
8 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WHUS71 KBUF 040806
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
406 AM EDT TUE AUG 4 2015

LEZ040-041-041615-
/O.NEW.KBUF.SC.Y.0058.150804T1800Z-150805T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
406 AM EDT TUE AUG 4 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM
EDT THIS EVENING.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH/JJR
3 follow-up statements
110 
WHUS71 KBUF 041526
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1126 AM EDT TUE AUG 4 2015

LEZ040-041-042330-
/O.CON.KBUF.SC.Y.0058.150804T1800Z-150805T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1126 AM EDT TUE AUG 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH/WOOD
450 
WHUS71 KBUF 041950
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
350 PM EDT TUE AUG 4 2015

LOZ043>045-050400-
/O.NEW.KBUF.SC.Y.0059.150805T1400Z-150806T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
350 PM EDT TUE AUG 4 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO
MIDNIGHT EDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM WEDNESDAY TO MIDNIGHT
EDT WEDNESDAY NIGHT.

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-050300-
/O.CON.KBUF.SC.Y.0058.000000T0000Z-150805T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
350 PM EDT TUE AUG 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH/WOOD
011 
WHUS71 KBUF 050228
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1028 PM EDT TUE AUG 4 2015

LEZ040-041-050330-
/O.CAN.KBUF.SC.Y.0058.000000T0000Z-150805T0300Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1028 PM EDT TUE AUG 4 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES WILL CONTINUE TO DIMINISH OVERNIGHT.

$$

LOZ043>045-051030-
/O.CON.KBUF.SC.Y.0059.150805T1400Z-150806T0400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
1028 PM EDT TUE AUG 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM WEDNESDAY TO
MIDNIGHT EDT WEDNESDAY NIGHT...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 4, 2:15 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, Aug 4, 2:15 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
215 AM EDT TUE AUG 4 2015

.SYNOPSIS...
SOMEWHAT UNSETTLED WEATHER WILL BE FOUND ACROSS THE REGION
TUESDAY AND TUESDAY EVENING IN ADVANCE OF A SECONDARY COLD FRONT
THAT WILL CROSS THE REGION TUESDAY NIGHT. FOLLOWING THE PASSAGE OF
THIS SECOND COLD FRONT...SOME SCATTERED SHOWERS WILL LINGER ACROSS
THE NORTH COUNTRY THROUGH WEDNESDAY...OTHERWISE IT WILL TURN DRIER
AND COOLER FOR THE REMAINDER OF THE WORK WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
FOR THE BALANCE OF THE NIGHT...OUR REGION SHOULD EXPERIENCE
MAINLY DRY WEATHER SAVE FOR A FEW SHOWERS PASSING ACROSS LAKE
ONTARIO AND INTO THE NORTH COUNTRY OUT AHEAD OF A WEAK SURFACE
TROUGH... AND A LINGERING SHOWER OR TWO ACROSS INTERIOR PORTIONS
OF THE SOUTHERN TIER. SOME PARTIAL CLEARING MAY ALSO ALLOW SOME
PATCHY FOG TO DEVELOP...ESPECIALLY IN THE VALLEYS OF THE SOUTHERN
TIER AND SOUTHEAST OF LAKE ONTARIO WHERE THE STEADIEST SHOWERS
FELL ON MONDAY. OTHERWISE...TEMPERATURES WILL BE COOLER WITH
OVERNIGHT LOWS RANGING FROM THE MID 50S TO LOWER 60S.

A MORE SUBTLE SECONDARY BOUNDARY WILL GRADUALLY PUSH INTO THE
REGION ON TUESDAY. THIS COMBINED WITH THE UPPER LEVEL TROUGH
SHOULD BE ENOUGH FOR SOME SHOWERS AND POSSIBLY THUNDERSTORMS TO
DEVELOP. 00Z NAM AND THE LATEST HRRR GUIDANCE SUGGEST THE MOST
WIDESPREAD SHOWERS WILL BE EAST OF LAKE ONTARIO AS A SUBTLE WAVE
CROSSES WITH THE FRONT. THIS WAVE WILL EXIT...BUT AS THE FRONT
SAGS SOUTH AND WITH DAYTIME HEATING EXPECT ANOTHER BATCH OF
STEADIER SHOWERS TO DEVELOP SOUTH OF LAKE ONTARIO ALONG THE
SURFACE CONVERGENCE BOUNDARY. THIS SAID...WITH A CYCLONIC FLOW
ALOFT DUE TO THE UPPER LEVEL TROUGH...IT IS DIFFICULT TO RULE OUT
AT LEAST A CHANCE FOR SHOWERS AT ANY LOCATION. HIGHS WILL BE
NOTABLY COOLER...ONLY IN THE LOWER TO MID 70S IN MOST AREAS.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
EVENING UPDATE...A LOBE OF UNSEASONABLY COOL -1SD TO -2SD 850MB AIR
WILL SWING ACROSS THE EASTERN GREAT LAKES TUESDAY NIGHT AND
WEDNESDAY. THIS WILL INCREASE LAKE INDUCED INSTABILITY LEVELS OVER LAKES
ERIE AND ONTARIO WITH THE POTENTIAL FOR LAKE ENHANCED RAIN SHOWERS
EMBEDDED WITHIN MORE WIDESPREAD CHANCES OF SHOWERS AHEAD OF A
500MB VORT MAX.

PREVIOUS DISCUSSION...THE LONGWAVE TROUGH AXIS WILL BE CENTERED
ACROSS THE LOWER GREAT LAKES AS WE MOVE INTO THE MIDWEEK...RESULTING
IN A COOL AND UNSETTLED START TO THE PERIOD. THE COMBINATION OF DPVA
AND COLDER AIR ALOFT ASSOCIATED WITH THE TROUGH WILL MAKE TUESDAY
NIGHT AND WEDNESDAY MORNING THE MOST UNSETTLED PART OF THE PERIOD.
IN FACT...WITH 850MB TEMPS FALLING TO +8C TO +10C AND CYCLONIC
WESTERLY FLOW IN PLACE ACROSS THE AREA...IT IS QUITE POSSIBLE THAT
WE COULD SEE THE DEVELOPMENT OF LAKE EFFECT RAIN SHOWERS DOWNSTREAM
OF LAKE ERIE...AND TO A GREATER EXTENT EAST OF OF LAKE ONTARIO WHERE
LONGER FETCH SHOULD COMPENSATE FOR THE LACK OF DEEP MOISTURE.

AS ELUDED TO ABOVE...AREAS DOWNWIND OF LAKE ERIE WILL BE ON THE
SOUTHERN FRINGE OF THE DEEPER SYNOPTIC MOISTURE...HENCE THE LOWER
POPS ACROSS WESTERN NY. HOWEVER IT IS WORTH NOTING THAT A STRONG
VORT MAX IS PROGGED TO BE CROSSING THE FORECAST AREA OVERNIGHT...AND
THIS WILL YIELD AT LEAST A CHANCE OF SHOWERS ELSEWHERE.
NONETHELESS...EVEN WHERE WE DON'T SEE LAKE EFFECT SHOWERS...WE WILL
LIKELY SEE AN ABUNDANCE OF CLOUD COVER. THE COOL AIR ASSOCIATED WITH
THE TROUGH WILL YIELD LOWS IN THE 50S EXCEPT FOR IMMEDIATELY ALONG
THE LAKE WHERE TEMPS WILL BOTTOM OUT AROUND 60.

ANY LINGERING SHOWERS SHOULD TAPER OFF WEDNESDAY MORNING AS THE MAIN
VORT MAX MOVES INTO EASTERN NEW YORK AND DIURNAL HEATING DISRUPTS ANY
LINGERING LAKE EFFECT SHOWERS. HOWEVER WE MAY SEE A RESURGENCE OF
SHOWER ACTIVITY EAST OF LAKE ONTARIO BY WEDNESDAY AFTERNOON AS THE
CORE OF THE UPPER LEVEL TROUGH WILL STILL BE OVERHEAD THE NORTH
COUNTRY AND EASTERN NEW YORK WITH A DECENT AMOUNT OF DIURNAL
CLOUDINESS ELSEWHERE ACROSS THE FORECAST AREA ALONG WITH SEASONABLY
COOL TEMPERATURES FEATURING HIGHS IN THE LOWER 70S.

THE CORE OF THE COLD AIR ALOFT WILL MOVE ACROSS THE REGION WEDNESDAY
NIGHT...CAUSING TEMPERATURES TO RUN A COUPLE OF DEGREES COOLER WITH
LOWS IN THE LOW TO MID 50S EXCEPT IMMEDIATELY ALONG THE LAKESHORES
WHERE LOWS RUN CLOSE TO THE 60 DEGREE MARK. UNLIKE TUESDAY
NIGHT...LAKE EFFECT SHOWERS ARE NOT EXPECTED TO BE AN ISSUE OWING TO
INCREASINGLY DRY AIR ALOFT AND NOMINALLY STRONGER SHEAR.
HOWEVER...WE MAY SEE A FEW AREAS OF LAKE-INDUCED CLOUDINESS LINGER
EAST OF LAKE ONTARIO AS THE BACK EDGE OF THE TROUGH MOVES THROUGH
THE AREA.

CONDITIONS WILL REMAIN DRY THURSDAY AND THURSDAY NIGHT AS THE UPPER
LEVEL TROUGH GIVES WAY TO ZONAL FLOW ALOFT. THE QUESTION MARK IS A
STORM SYSTEM PROGGED TO CROSS THE OHIO VALLEY AND CENTRAL
APPALACHIANS THURSDAY AND THURSDAY NIGHT. THIS SYSTEM MAY BRING A
FEW SHOWERS TO THE SOUTHERN TIER DEPENDING ON HOW FAR NORTH IT
DRIFTS...HOWEVER FOR NOW WILL MAINTAIN LOW CHANCE POPS FOR THE TIME
BEING. WITH NO SIGNIFICANT TEMPERATURE ADVECTION GOING
ON...TEMPERATURES WILL RUN CLOSE TO WEDNESDAY/WEDNESDAY NIGHT'S
READINGS WITH HIGHS IN THE LOWER 70S AND LOWS IN THE 50S.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE LONGWAVE TROUGH WILL MAINTAIN ITS POSITION OVER EASTERN CANADA
THROUGH THE WEEKEND AS A SERIES OF SHORTWAVES MOVING ALONG THE U.S.
CANADIAN BORDER WILL LIKELY RE-AMPLIFY THE TROUGH ACROSS THE GREAT
LAKES. WHILE THERE ARE CONSIDERABLE DIFFERENCES ON THE DETAILS IN
THE EVOLUTION OF THIS SCENARIO...THIS GENERAL TREND SUGGESTS THAT WE
WILL SEE AT LEAST A CHANCE OF SHOWERS THIS WEEKEND WITH TEMPERATURES
THAT WILL CONTINUE TO RUN ON THE COOLER SIDE OF AVERAGE.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
FOR THE REST OF THE NIGHTTIME HOURS...VFR CONDITIONS WILL
CONTINUE TO PREVAIL WITH JUST A FEW LIGHT SHOWERS EXITING INTERIOR
PORTIONS OF THE WESTERN SOUTHERN TIER...AND ALSO PUSHING ACROSS
LAKE ONTARIO INTO THE NORTH COUNTRY. DUE TO THE LIGHT NATURE OF
THE SHOWERS... THESE WILL BE UNLIKELY TO PRODUCE REDUCTIONS IN
VSBY. OF MORE CONCERN WILL BE THE POTENTIAL FOR PATCHY FOG
DEVELOPMENT WITHIN THE INTERIOR VALLEYS OF THE SOUTHERN TIER AND
FROM PORTIONS OF THE FINGER LAKES NORTHEASTWARD INTO OSWEGO
COUNTY...WHERE SOME IFR/MVFR RESTRICTIONS IN VSBY WILL BE
POSSIBLE.

ANY SUCH FOG THAT DEVELOPS SHOULD THEN MIX OUT FAIRLY QUICKLY
EARLY TUESDAY MORNING...LEAVING BEHIND GENERAL VFR CONDITIONS
THROUGH LATE MORNING/MIDDAY. AFTER THAT TIME...THE COMBINATION OF
AN APPROACHING SECONDARY COLD FRONT AND DIURNAL HEATING WILL LEAD
TO INCREASING CLOUD COVER AND THE DEVELOPMENT OF SCATTERED TO
NUMEROUS SHOWERS AND POSSIBLE THUNDERSTORMS TUESDAY AFTERNOON AND
EVENING... ANY OF WHICH COULD PRODUCE RESTRICTIONS TO IFR/MVFR.
THE FRONT ITSELF WILL CROSS THE REGION TUESDAY NIGHT...WITH DRYING
AND SUBSIDENCE IN ITS WAKE LEADING TO A RETURN TO DRIER
WEATHER/VFR CONDITIONS IN MOST LOCATIONS OVERNIGHT...THOUGH THE
SHOWERS WILL LIKELY LINGER THROUGH THE NIGHT EAST OF LAKE ONTARIO
OWING TO A COMBINATION OF UPSLOPE FLOW AND INCREASING LAKE
INFLUENCES.

OUTLOOK...
WEDNESDAY...SCATTERED SHOWERS/POSSIBLE MVFR ACROSS THE NORTH COUNTRY
AND SAINT LAWRENCE VALLEY...OTHERWISE VFR.
THURSDAY THROUGH MONDAY...VFR.

&&

.MARINE...
A FALL LIKE AIRMASS IN THE WAKE OF A SECOND COLD FRONT COULD SET
THE STAGE FOR WATERSPOUTS ON LAKE ONTARIO TUESDAY NIGHT AND WEDNESDAY.
BUFKIT SOUNDINGS SHOW STEEP CONVECTIVE CLOUD DEPTHS AND LAKE-850
DELTA-TS OF AROUND 15C WHICH FIT THE SZILAGYI WATERSPOUT NOMOGRAM
POTENTIAL FOR UPPER LOW WATERSPOUTS. A SLIGHT CHANCE HAS BEEN ADDED
INTO THE FORECAST OVER THE LAKES.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR
NEAR TERM...APFFEL/JJR
SHORT TERM...SMITH/WOOD
LONG TERM...WOOD
AVIATION...JJR
MARINE...APFFEL/JJR
Hazardous weather outlook, Aug 3, 4:07 PM EDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
407 PM EDT MON AUG 3 2015

NYZ001>008-010>014-019>021-085-042015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
407 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-042015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
407 PM EDT MON AUG 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:29 PM EDTSpecial Weather StatementBUFCayuga46 min
Aug 4, 2:36 PM EDTSevere Thunderstorm WarningBUFCayuga, Wayne39 min
Aug 4, 3:50 PM EDTSmall Craft AdvisoryBUF37 hr
Aug 4, 4:18 PM EDTSpecial Marine WarningBUF42 min
Aug 4, 4:25 PM EDTSpecial Weather StatementBUFWayne50 min
Aug 4, 5:06 PM EDTSpecial Marine WarningBUF54 min
Aug 4, 5:52 PM EDTSpecial Weather StatementBUFErie23 min
Aug 4, 6:40 PM EDTSpecial Weather StatementBUFGenesee50 min
Aug 4, 7:06 PM EDTSpecial Marine WarningBUF54 min

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.